# SDR DALA1028291610

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 47,982 hours, 6,635 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT RECEIVED AN EICAS WARNING THAT THE LEFT FORWARD WINDSHIELD HEAT WAS INOPERATIVE.  CAPTAIN THEN NOTICED THAT THE WINDOW WAS CRACKED BUT NO SIGN OF LEAKAGE WAS IDENTIFIED.  THE FLIGHT LANDED WITHOUT INCIDENT AND MAINTENANCE REPLACED THE NR 1 WINDSHIELD PER MM 56-11-01 AND REPLACED THE WINDOW HEAT CONTROLLER.  (DL76G102877)
